# SDR SWAA2020063090829

- Difficulty date: June 8, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN BS 500 AND BS 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT.  REPLACED WEB- INTERCOSTAL LOCATED BETWEEN BS 500 AND BS 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 REV.
